Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 10, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Harmonic functions of maximal growth: invertibility and cyclicity in Bergman spaces
Alexander Borichev and H\aa{} kan Hedenmalm.
J. Amer. Math. Soc. 10 (1997), 761-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1446365
Residue formulae, vector partition functions and lattice points in rational polytopes
Michel Brion and Michèle Vergne.
J. Amer. Math. Soc. 10 (1997), 797-833
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1446364
Dehn surgery on knots in 3-manifolds
Marc Lackenby.
J. Amer. Math. Soc. 10 (1997), 835-864
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443548
Determinant of period integrals
Takeshi Saito and Tomohide Terasoma.
J. Amer. Math. Soc. 10 (1997), 865-937
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1444751
Integral transforms with exponential kernels and Laplace transform
Masaki Kashiwara and Pierre Schapira.
J. Amer. Math. Soc. 10 (1997), 939-972
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1447834
Intersection theory on $\overline{\mathcal{M}}_{1,4}$ and elliptic Gromov-Witten invariants
E. Getzler.
J. Amer. Math. Soc. 10 (1997), 973-998
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1451505